# SDR SWAA981473

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 053SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Apu
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

AIR RETURN DUE TO FALSE APU FIRE WARNING BOTTLE WAS FIRED.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  INSPECTED APU AREA AND NO EVIDENCE OF FIRE FOUND.  DEFERRED DETECTION AND EXTINGUISHING SYSTEMS PER BOEING MM.
